2 doctors weighed in:

Irregular heartbeats due to clarithromycin?

2 doctors weighed in
Dr. Mary Callahan
Internal Medicine - Cardiology
1 doctor agrees

In brief: Irregular heartbeat

There are many causes of irregular heart beats, including some medicines.
This can occur because of prolongation of the qt interval, but more importantly, you should contact the physician that prescribed the clarithromycin, so that he or she can change it to something else.

In brief: Irregular heartbeat

There are many causes of irregular heart beats, including some medicines.
This can occur because of prolongation of the qt interval, but more importantly, you should contact the physician that prescribed the clarithromycin, so that he or she can change it to something else.
Dr. Mary Callahan
Dr. Mary Callahan
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors